Take Gastric Medication After Birth Control Injections?

Illustration of Take Gastric Medication After Birth Control Injections?
Illustration: Take Gastric Medication After Birth Control Injections? nurx.com

At night I wanted to ask, last afternoon I injected KB while I have stomach acid and I’m drinking Siamax syrup, can I take medicine tonight

1 Answer:

Hello Winarti, thank you for your question


The contraceptive injection is one of the most popular contraceptive methods considering its 99% effectiveness in preventing pregnancy. In Indonesia, based on its composition, there are two types of contraceptive injections, namely:

Combined contraceptive injection = 1 month contraceptive injection
Contains the hormones estrogen and progesterone. Should not be used by:

are pregnant or suspected of being pregnant
breastfeeding for under 6 weeks postpartum
bleeding from the vagina of unknown cause
acute liver disease
age> 35 years and smoke
history of heart disease, stroke, or high blood pressure
history of diabetes mellitus more than 20 years
vascular disorders that cause migraines
breast cancer


Progestin contraceptive injection = 3 months birth control injection
Only contains the hormone progesterone so it is not allowed in the following conditions:

are pregnant or are suspected of being pregnant
bleeding from the vagina of unknown cause
have breast cancer or a history of breast cancer
diabetes mellitus with complications

There is no literature that prohibits the use of family planning injections in people with acid reflux who consume stomach acid neutralizers. If you are in doubt, it is better to consult your doctor first. The doctor will confirm what disease you are experiencing at this time along with the proper treatment.


Hopefully this is useful


dr. Lili

: by

Related Question

Why On My Face Piles Black Spots?

Why On My Face Piles Black Spots?

(1 year ago)

Good night, my name is Taufik, my age is 22, I want to ask why my face is a lot of black spots after using facial soap, is that a sign that is not suitable, but after I asked the s...

(11 months ago)

...

(1 year ago)

...

Leave a Reply

Your email address will not be published. Required fields are marked *